Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 410210, 13 pages
http://dx.doi.org/10.1155/2014/410210
Research Article

Almost Automorphic Functions of Order and Applications to Dynamic Equations on Time Scales

1Laboratoire CEREGMIA, Université des Antilles et de la Guyane, Campus Fouillole, 97159 Pointe-à-Pitre, Guadeloupe
2Laboratoire MAINEGE, Université Ouaga 3S, 06 BP 10347, Ouagadougou 06, Burkina Faso
3Department of Mathematics, Morgan State University, Baltimore, MD 21251, USA
4Département de Mathématiques, École Normale Supérieure, Université d’État d’Haïti, Rue Monseigneur Guilloux, Port-au-Prince, Haiti

Received 30 August 2014; Revised 24 November 2014; Accepted 4 December 2014; Published 31 December 2014

Academic Editor: Qi-Ru Wang

Copyright © 2014 Gisèle Mophou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gisèle Mophou, Gaston Mandata N’Guérékata, and Aril Milce, “Almost Automorphic Functions of Order and Applications to Dynamic Equations on Time Scales,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 410210, 13 pages, 2014. doi:10.1155/2014/410210